MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
Model Number 3024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced pain at the ipg site.The physician determined that the ipg was superficial and decided to replace it with the smaller ipg (model 3028) on (b)(6) 2020.

Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key10258382
Report Number3007666314-2020-00024
Device Sequence Number2964091
Product Code MNQ
UDI-Device Identifier00855728005024
UDI-Public00855728005024
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3024
Device Catalogue Number900-003-015
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005